# SDR 2008UALA03301

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 36,813 hours, 13,921 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHTS AT ROWS 15A AND 24A ARE INOP.  DAMAGED HARNESS TO ROW 15.  REPAIRED DAMAGED HARNESS.  ALL LIGHTS TEST GOOD.
